# SDR DALA2019102406129

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 46,459 hours, 31,285 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Window Defog
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON A/C WAKE UP ,CB POPPED + ANTI-FOG TURNED ON. C/B LEFT OUT, FOUND FLASH SOOT BY PREVIOUS REPAIR ON CAPT,S SLIDING WINDOW HEAT WIRING MARKED WIP 507047. COLLARED C/B. CAPT CLEARVIEW WINDOW DEFOG WIRE X3 FOUND BURNT + BROKEN AT UPPER AFT CORNER OF WINDOW. B717 WDM 30-42-01 WIP 634799. REPLACED WIRING HARNESS FROM S3-151 TO LEFT CLEAR VIEW WINDOW PER B 717 WDM 30-42-01, OPS TEST GOOD PER B717 AMM 30-42 ,(LP6129746)
